# SDR USAA2011070100034

- Difficulty date: June 10, 2011
- Submitted: July 9, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65C32396
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON KEEL BEAM AT BS 727G, RBL 7.  REPAIRED KEEL BEAM AT BS 727G, RBL 7 IAW B737 SRM 51-20-01, 51-00-07, FIGURE 202, REPAIR 3.
